# SDR DALA1521820651

- Difficulty date: November 15, 2011
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 75,429 hours, 32,975 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED IAW SRM 53-00-01, REPAIR 6, LIGHTNING STRIKE BETWEEN BS 540 AND PERMANENT  REPAIR C/W AND IDENTIFED., 560 RT OF BL 0, STICKER 3, 18".
